# SDR HYIA20191114001

- Difficulty date: November 14, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1376G
- Make and model: Cessna 402C
- Aircraft serial: C4020271
- Aircraft time: 39,072 hours, 39,190 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255043
- Condition: Corroded
- Location: Lt Wing
- Part time: 39,072 hours, 39,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE TOP FACE OF THE LOWER LEG OF THE FORWARD LEFT HAND LOWER AFT WING FITTING (P/N: 0822550-43) THIS CORROSION MEASURES APPROXIMATELY .600 INCHES LONG, AND .473 INCHES WIDE WITH A MAX DEPTH OF APPROXIMATELY .017 INCHES DEEP. THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
